# SDR UPS00233422

- Difficulty date: July 11, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, EVIDENCE OF CORROSION AT BS 1080 BUTT JOINT AFT EDGE (VIEWED INTERNALLY) BETWEEN S5R AND 2R.  REPAIR CARRIED OUT IAW EO B727-5330-1177.
